# SDR ABXA20180831099

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 59,617 hours, 43,997 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 113T1623123
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CHORD AFT OF THE MAIN LANDING GEAR SUPPORT BEAM AT RIGHT WING STATION 336. THE  CHORD WAS REPLACED. THE AIRPLANE WAS GROUNDED.
